for several years i've had wavy lines in the corners of my eyes usually followed by a migraine. this whole summer almost i've had them daily with no headache and no other symptoms. lately i've had them constantly when i go outside and then followed by a small temple headache that goes away within 5 to 15 minutes. this is most annoying because i cannot stand seeing this way. can anyone explain this to me. why now why daily. i've been using opcon A allergy eye drops to see if that helps and so far nothing...i want this to stop because i dont feel like i can even go outside anymore. and also at times when just looking straight and the window to my side i can see them through the window and or the computer screen too. this is creeping me out, any help most appreciated. i can see this happening at times to be a silent migraine but daily, really?
I make my own vitamins, and recently received a mislabeled ingredient that contained pure glycine. The packaging company informed me that I might have the wrong ingredient and suggested I check to see if it had a sweet taste. I put a wet finger in the bag, placed a minimal amount on my tongue, and was satisfied I received glycine rather than the intended ingredient. Several minutes later my vision started getting wavy. I could tell by closing my eyes that the waviness was not in my lens, but was in the back of my eye, as it was still apparent even with my eyes closed. I got on the treadmill for 20 minutes and my blood flushed out the glycine. I mention this here because there have been medical reports of higher doses of glycine causing wavy vision and even temporary blindness. If you have wavy vision, you may want to investigate your diet or ask your doctor to check your glycine levels.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.